# SDR CALA9700314

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 833605
- Condition: Inoperative
- Location: Nlg
- Part time: 28,727 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE LIGHT EXTINGUISHED, BUT WENT OFF AND ON INTERMITTENTLY DURING CRUISE.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SWITCH CONTROL AND TIGHTENED THE NOSE GEAR LOCK SENSOR TARGET.  THE NOSE GEAR WAS SWUNG SEVERAL TIMES WITH NORMAL OPERATION AND INDICATIONS.
